# SDR SWIA95671

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 15 HAS THREE CRACKED WING SUPPORT CLIPS ON UPPER SURFACE AND FOUR CRACKED WING SUPPORT CLIPS ON LOWER SURFACE.  REMOVED AND REPLACED SEVEN WING SUPPORT CLIPS, THREE ON UPPER AND FOUR ON LOWER SURFACE ON RIB 15 RT WING, IAW EMB SRM 51-30-00, 51-40-00 AND EMB SB 120-57-0031 PART 1.
